# SDR SWAA2014030325701

- Difficulty date: February 21, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 26,173 hours, 11,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 867 TO BS 887, RBL 21.  R & R SUPPORT IAW SRM.
